# SDR 2010FA0000638

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N2050Z
- Make and model: Beech V35B
- Aircraft serial: D10193
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: P64A18
- Condition: Shorted
- Location: Alternator
- Part time: 4,402 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ACFT LOST ELECTRICAL POWER IN FLIGHT AND COULD NOT RESET THE ALTERNATOR SWITCH.  AFTER INSPECTION, FOUND ALTERNATOR FIELD WIRE TO THE VOLTAGE REGULATOR (P64A18) HAD CRACKED IN SEVERAL LOCATIONS IN THE ENGINE COMPARTMENT AND THE SHIELDING SHORTED OUT THE VOLTAGE REGULATOR.  ALTERNATOR WIRES SHOULD BE INSPECTED CLOSELY AT ANNUAL OR 100 HR INSPECTIONS.
